# SDR DALA2022021701099

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 137,331 hours, 19,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING. CORRECTIVE ACTION: REINSTALLED LENS ON AISLE EXIT SIGN. CKS GOOD (2123962)
